# SDR 2001F00232

- Difficulty date: August 6, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 951F04
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9505 - EYW/TPA - LANDING GEAR DOWNLOCK INDICATOR HAS ONE LAMP INOPERATIVE.  REPLACED BURNED LAMP INOPERATIVE.  REPLACED BURNED LAMP IN DOWNLOCK INDICATOR.  OPERATIONAL CHCK SATISFACTORY.  (M)
